# SDR SIMA0262

- Difficulty date: January 26, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4019501
- Part serial: AH58036
- Condition: Failed
- Location: Hyd Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5339 - CREW REPORTED AFTER TAKEOFF, THE LANDING GEAR WOULD NOT FULLY RETRACT.  CREW ALSO REPORTED A THUMPING NOISE AND RECEIVED A LEFT MLG UNLOCK LIGHT.  CREW RETURNED TO MIA AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE GREEN SYSTEM HYDRAULIC PUMP IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
